# SDR CALA9801111

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE ON BULKHEAD FRAME CORRODED AT STA 996, STRINGER 19L.  THE ANGLE WAS REMOVED IAW SRM 51-30-02, A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-02, 51-10-4, 51-10-3 AND 51-30-02.
